# SDR UPS03840736

- Difficulty date: May 3, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  L2 LWR FWD DOOR JAMB CORNER, DOOR PAN AND DOOR SEAL CRACKED.  REMOVED SEAL DEPRESSOR, DOOR PAN.  FABBED REPAIR DOUBLER FOR DRAINPAN AND FABBED NEW SEAL DEPRESSOR.  INSTALLED IAW DC8 SRM 51-1-21 AND 51-1-20D.
